# SDR SWAA2025103118371

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM ORSS 297 TRAILING EDGE AT LT WING.   REPLACED THE BEAM ORSS 297 TRAILING EDGE AT LT WING IAW SRM 51-10-01 ITEM 9; SRM 51-40-02 AND DWG: 115A3700, SHEET 30, REV - .MEASUREMENT OF CRACK: 0.9390 IN.
